Embedding S(X) into S(Y) when Y is compact and S is not.
Semigroup forum, Tome 12 (1976), pp. 347-366
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1976__12_134186,
author = {K. D. jr. Magill},
title = {Embedding {S(X)} into {S(Y)} when {Y} is compact and {S} is not.},
journal = {Semigroup forum},
pages = {347--366},
year = {1976},
volume = {12},
zbl = {0337.54022},
url = {http://geodesic.mathdoc.fr/item/SF_1976__12_134186/}
}
K. D. jr. Magill. Embedding S(X) into S(Y) when Y is compact and S is not.. Semigroup forum, Tome 12 (1976), pp. 347-366. http://geodesic.mathdoc.fr/item/SF_1976__12_134186/